A note on functions of mean Bloch types
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 159-165
https://doi.org/10.4134/BKMS.2010.47.1.159
Printed January 1, 2010
Hong Rae Cho, Youn Ki Kim, Ern Gun Kwon, and Jin Kee Lee
Pusan National University, Andong National University, Andong National University, and Pusan National University
Abstract : A characterization of the holomorphic function spaces of mean Bloch type on the unit disc is deduced in terms of the induced distance.
Keywords : $H^p$ space, Bloch space, mean Lipschitz space
MSC numbers : Primary 32A35; Secondary 32A18, 26A16
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd